# SDR SWAA2014090931758

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 38,464 hours, 22,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5041
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE FELL OUT, DID NOT DEPLOY.  R & R SLIDE MT.
